# SDR SWIA200110145

- Difficulty date: September 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 21,598 hours, 28,969 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT IN CRUISE FLIGHT.  DID NOT RESET AS PER QRH PROCEDURE.  OUTBOARD FLAPS REMAINED IN UP POSITION THROUGHOUT APPROACH AND LANDING.REMOVED AND REPLACED ANNUNCIATOR.  REMOVED LEFT INBOARD FLAP AND REPLACED ALL BEARINGS AND LEFT INBOARD MOVEABLE TRACK IAW 27-50-00.  FLAP SYSTEM OPS CHECK GOOD.
